# SDR CALA2022013100267

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 88,273 hours, 34,080 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: NA
- Condition: Faulty
- Location: Both
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH BATTERIES SHOWING 25 VOLTS AND AMBER, ZERO AMPS.  BATT PB/SW''S MATCH ECAM ELECTRICAL SYNOPTICS PAGE. REF TSM''S 24-38-00-810-848 AND 24-3800-810-832 FOR CIRCUIT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR  WITH VENDOR ID V925166 REPLENISH BATT UNTIL FULL CHG NORMALLY. BREAKER CHECKS.  NOTE: SEVERAL CBS ON THE 105VU, 121VU AND PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTACT TOMC FOR MAC RELATED WORK ORDER 000000003033078 AND PRTR 122VU. CIRCUIT BREAKER CHECKS. CHILD, HAYDEN (V925166), PERFORMED BCL TEST PER AMM 24-38-00-710-001-A, EMERG GEN SYS OPERATIONAL TEST PER AMM 24-24-00-710-001-A AND STATIC INV OPERATIONAL TEST PER AMM 24-28-00-710-001-A ALL TESTS PASSED NO FAULTS NOTED BATTERY VOLTAGES AT 27 VOLTS. DURING TEST FOUND CHARGERS KICK ON AND CHILD, HAYDEN (V925166), PERFORMED BCL TEST PER AMM VOLTAGES AT 27 VOLTS. DURING TEST FOUND CHARGERS KICK ON AND 24-38-00-710-001-A, EMERG GEN SYS OPERATIONAL TEST PER AMM REPLENISH BATT UNTIL FULL CHG NORMALLY. 24-24-00-710-001-A AND STATIC INV OPERATIONAL TEST PER AMM 24-28-00-710-001-A ALL TESTS PASSED NO FAULTS NOTED BATTERY ADD EMP:V925166
